# SDR 98FDEA00767

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT T/O AC FILLED WITH SMOKE.  EMER DECLARED.  REMOVED AND REPLACED COALESCER BAGS IN ALL THREE AIR COND PACK SYS PER MM 21-54-05 LEAK CKD GOOD.  RAN PACKS USING APU AND ENG AIR PER MD11 JRD, NO SMOKE PRESENT.  A/C OK FOR SERVICE.
